# SDR UPS06446612

- Difficulty date: March 13, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B140581
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX KEEL BEAM PANEL SUPPORT LOWER SURFACE FOUND CORROSION AT STA 1460 RBL 16 TO LBL 16 LWR SURFACE.  CORROSION BLEND OUT 0.050" BY 1.5" BY 20" EXCEED SRM 53-10-01 FIG 1 LIMITS.  THE SUPPORT REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
